Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Scar on nose, using hydroquinone, tretinon, fluocinolone acetonide, kojic acid and vitamin c, reappears when exposed.

I m a 17 years boy and i lack my self confidence and suffer due to a scar at left side of nose from last 10 years. The scar usually covers upto whole left nose area.
I was advised by a doctor to use hydroquinone,tretinon and fluocinolone acetonide cream @ December 2011
I continuously used and some difference appeared on it.Then after when the scar seemed to be gone (not fully but somewhat lightened), it reappeared with some darkening whenever i used to go outside(even usin suncreen >50 spf).
Now the problem is that i was advised by healthcare magic's doctor to use kojic acid and vitamin c cream but it also had a slight affect .. and the main problem is the redness of scar. Also my scar has somewhat dotted appearence.....
please do something doctor because i cant even focus on anything else and have tried lot of creams ... and my grades are decreasing due to this scar bt my parents never understand. PLEASE TELL ME SOMETHING USEFUL TI RELEIVE FROM MY PAIN ..!!!!!!!!!

i want to be anonymous dats y i m not giving my name(Hope u understand)
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Dermatologist 's  Response
Hi scar on the nose should be differentiated from black mark.actualy scar cannot be removed by medical treatment.black marks can be removed by kojic acid but it should not be used alone in sensitive individuals it should be mixed with moisteriser to get it cured..use if sunscreen is the must in the morning.if no response go for chemical peels like azalic acid or mandelic acid
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor